MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2233
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.This complaint includes information indicating the reported complications relate to use of a sheath size that was too large for the patient access vessel anatomy per the device instructions for use.The device instructions for use provide warning and instruction to ensure the vessel diameter is adequate to accommodate the device.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of a thoracic arch aortic aneurysm using a gore® tag® conformable thoracic stent graft with active control system and a non-gore stent graft (najuta).It was reported that the access vessel was narrow.A 22fr gore® dryseal flex introducer sheath was inserted from the right side and was advanced approximately 5 cm from the insertion site.The gore® tag® conformable thoracic stent graft with active control system was attempted to be delivered but caught on the right external iliac artery.The 22fr sheath was gradually coming out; therefore, it was reinserted and advanced approximately 5 cm further than before, and the gore® tag® conformable thoracic stent graft with active control system was advanced again.The gore® tag® conformable thoracic stent graft with active control system was advanced to the intended position and deployed successfully.When the 22fr sheath was removed, it was observed that the blood pressure gradually decreased.When the delivery system of najuta was inserted, the blood pressure became stable.Therefore, the procedure was continued.After najuta was deployed proximally as planned and the delivery system of najuta was removed, angiography revealed a rupture of the right external iliac artery.A gore® viabahn® endoprosthesis with heparin bioactive surface was implanted to treat the rupture site.The physician stated that the access vessel was narrow.The diameter of the right external iliac artery was approximately 6.1 mm to 7.2 mm.It was reported that the rupture of the right external iliac artery may also have occurred when the gore® tag® conformable thoracic stent graft with active control system caught on the right external iliac artery.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25687943
Report Number3007284313-2026-04897
Device Sequence Number17304671
Product Code DYB
UDI-Device Identifier00733132630073
UDI-Public(01)00733132630073(17)290103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale